# SDR DALA2017110207917

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK -Y765 AT FRAME 20.   REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DWG D53110920.
